Journal: Applied Mathematics and Computation

Volume 211, Issue 2

255 -- 264Bilâl Altay, Feyzi Basar, Eberhard Malkowsky. Matrix transformations on some sequence spaces related to strong Cesàro summability and boundedness
265 -- 283Hong-bo Guo, Xin-guo Liu, Wei-guo Wang. The block numerical range of matrix polynomials
284 -- 292G. Hariharan, K. Kannan, K. R. Sharma. Haar wavelet method for solving Fisher s equation
293 -- 302Yang Yang, Jihui Zhang. Existence of solutions for some discrete boundary value problems with a parameter
303 -- 312Cristina Jordán, C. Mendes Araújo, Juan R. Torregrosa. N::0:: completions on partial matrices
313 -- 328Truong Nguyen-Ba, Han Hao, Hemza Yagoub, Rémi Vaillancourt. One-step 5-stage Hermite-Birkhoff-Taylor ODE solver of order 12
329 -- 335Gordana Jovanovic-Dolecek, Vlatko Dolecek. Application of Rouche s theorem for MP filter design
336 -- 346Xiao-Fang Wang, Tian-You Fan. Study on the dynamics of the double cantilever-beam specimen of decagonal Al-Ni-Co quasicrystals
347 -- 353Jianqin Mei, Hongqing Zhang. Symmetry reductions and explicit solutions of a (3 + 1)-dimensional PDE
354 -- 362Natasa Krejic, Zorana Luzanin, Irena Stojkovska. Gauss-Newton-based BFGS method with filter for unconstrained minimization
363 -- 373R. Iferroudjene, Karim Abed-Meraim, Adel Belouchrani. A new Jacobi-like method for joint diagonalization of arbitrary non-defective matrices
374 -- 382Hao Cheng, Chu-Li Fu, Xiao-Li Feng. Determining surface heat flux in the steady state for the Cauchy problem for the Laplace equation
392 -- 416Junling Zhang, Chang-yong Liang, Yong-Qing Huang, Jian Wu, Shanlin Yang. An effective multiagent evolutionary algorithm integrating a novel roulette inversion operator for engineering optimization
417 -- 421Xingping Sheng, Guoliang Chen. An oblique projection iterative method to compute Drazin inverse and group inverse
422 -- 426Qi Zhang, Zhao Zhengquan, Gui Weihua. Bifurcation of limit cycles at the equator
427 -- 433Min Li, Yuxiang Sun. Practical criteria for H-matrices
434 -- 441Congying Han, Yongli Wang, Guoping He. On the convergence of asynchronous parallel algorithm for large-scale linearly constrained minimization problem
442 -- 449Lingyun Wang, Li Xie, Xianfang Wang. The residual based interactive stochastic gradient algorithms for controlled moving average models
450 -- 458Yao Ouyang, Radko Mesiar, Jun Li. On the comonotonic-*-property for Sugeno integral
459 -- 466A. Chakrabarti, S. C. Martha. Approximate solutions of Fredholm integral equations of the second kind
467 -- 473Xiao-Song Yang, Qingdu Li, Shijie Cheng. Horseshoe chaos and topological entropy estimate in a simple power system
474 -- 479Changbum Chun, Beny Neta. A third-order modification of Newton s method for multiple roots
480 -- 487H. Hashish, S. H. Behiry, N. A. El-Shamy. Numerical integration using wavelets
488 -- 494Jüri Majak, Meelis Pohlak, Martin Eerme, Toomas Lepikult. Weak formulation based Haar wavelet method for solving differential equations
495 -- 501Abdul-Majid Wazwaz. Multiple-soliton solutions and multiple-singular soliton solutions for two higher-dimensional shallow water wave equations
502 -- 509Cunlu Zhao, Chun Yang. Exact solutions for electro-osmotic flow of viscoelastic fluids in rectangular micro-channels
510 -- 521Y. Daido, Y. Lei, J. J. Liu, G. Nakamura. Numerical implementations of dynamical probe method for non-stationary heat equation
522 -- 530Zenonas Navickas, Minvydas Ragulskis. How far one can go with the Exp-function method?
531 -- 536Ismail Aslan, Turgut Özis. On the validity and reliability of the (G::: :::/G)-expansion method by using higher-order nonlinear equations

Volume 211, Issue 1

1 -- 9Dongyang Shi, Lifang Pei. Low order Crouzeix-Raviart type nonconforming finite element methods for the 3D time-dependent Maxwell s equations
10 -- 22D. Occorsio. Extended Lagrange interpolation in weighted uniform norm
23 -- 32A. O. Mostafa, M. K. Aouf. Certain subclasses of p-valent functions involving the Dziok-Srivastava operator
33 -- 44Magdi S. Mahmoud. Generalized H::2:: control of switched discrete-time systems with unknown delays
45 -- 53Keitarou Ishikawa. Fundamentals of simple games from a viewpoint of blockability relations
54 -- 74Jonas Rimas. On computing of arbitrary positive integer powers for one type of even order symmetric anti-pentadiagonal matrices
75 -- 84Ozgur Baskan, Soner Haldenbilen, Huseyin Ceylan, Halim Ceylan. A new solution algorithm for improving performance of ant colony optimization
85 -- 94Wangtu Xu, Shiwei He, Rui Song, Juan Li. Reliability based assignment in stochastic-flow freight network
95 -- 101Peng Hu, Chengming Huang, Shulin Wu. Asymptotic stability of linear multistep methods for nonlinear neutral delay differential equations
102 -- 107Yulan Ma, Bangqing Li, Cong Wang. A series of abundant exact travelling wave solutions for a modified generalized Vakhnenko equation using auxiliary equation method
108 -- 110Miquel Grau-Sánchez, José Luis Díaz-Barrero. Some sixth order zero-finding variants of Chebyshev-Halley methods
118 -- 129Xihong Yan, Deren Han, Wenyu Sun. A modified projection method with a new direction for solving variational inequalities
130 -- 136Miquel Grau-Sánchez, Miquel Noguera, José Luis Díaz-Barrero. Adams-like techniques for zero-finder methods
137 -- 141Mohamed Elouafi, Ahmed Driss Aiat Hadj. On the powers and the inverse of a tridiagonal matrix
142 -- 147Weiwei Xu, Wen Li. The Hermitian reflexive solutions to the matrix inverse problem AX=B
148 -- 154Hong Gao, Bingwen Liu. Existence and uniqueness of periodic solutions for forced Rayleigh-type equations
155 -- 166Jian Wang. Error analysis of discrete conservation laws for Hamiltonian PDEs under the central box discretizations
167 -- 172Zhe Chen, Changhe Xiang, Kequan Zhao, Xuewen Liu. Convergence analysis of Tikhonov-type regularization algorithms for multiobjective optimization problems
173 -- 176Fulong Wang, Yuqing Chen, Donal O Regan. Generalized degree for classes of finite dimensional upper hemi-continuous mappings in separable Banach spaces
177 -- 184Ping Wang, Na Zhao. Finite termination of a smoothing-type algorithm for the monotone affine variational inequality problem
185 -- 189Shengqiang Tang, Jie Zheng, Zhaojuan Wang. The integral factor method for solving a class of generalized KdV equation
190 -- 197José L. Hueso, Eulalia Martínez, Juan R. Torregrosa. Third and fourth order iterative methods free from second derivative for nonlinear systems
198 -- 210H. M. Srivastava, Zivorad Tomovski. Fractional calculus with an integral operator containing a generalized Mittag-Leffler function in the kernel
211 -- 221Jingxue Yin, Yinghua Li, Rui Huang. The Cahn-Hilliard type equations with periodic potentials and sources
222 -- 233Stevo Stevic. Weighted differentiation composition operators from mixed-norm spaces to weighted-type spaces
234 -- 241Shao-Gao Deng. A local mountain pass theorem and applications to a double perturbed p(x)-Laplacian equations
242 -- 245Athanassios G. Bratsos. A note on a paper by A.G. Bratsos, M. Ehrhardt and I.Th. Famelis
246 -- 250Yajun Ma, Jitao Sun. Uniform eventual Lipschitz stability of impulsive systems on time scales
251 -- 252Darryl R. Overby, Jeffrey W. Ruberti, Haiyan Gong, Thomas F. Freddo, Mark Johnson. Response to "Merchant and Heys, Effects of Variable Permeability on Aqueous Humor Outflow, Applied Mathematics and Computation 196 (2008) 371-380"
253 -- 0Jeffrey J. Heys, Bradley M. Merchant. Letter to the Editor